MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BRALON; ENDOSCOPE AND/OR ACCESSORIES

DAVIS & GECK CARIBE LTD BRALON; ENDOSCOPE AND/OR ACCESSORIES
Model Number 170012
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the laparoscopic roux-en-y procedure the needle on the reload fell of the jaws and disengaged into the patient.To complete the procedure, the physician used graspers and retrieved the needle, a new reload was pulled and used without issue.There was no harm caused to the patient.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BRALON
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6515279
Report Number9612501-2017-05382
Device Sequence Number19053691
Product Code KOG
UDI-Device Identifier10884521126978
UDI-Public10884521126978
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number170012
Device Catalogue Number170012
Device Lot NumberJ6K1238X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by Manufacturer04/18/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight111